# SDR USAA2011072600025

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 63,319 hours, 40,026 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE FORWARD LAVATORY SMOKE DETECTOR ALARMING WITH NO VISIBLE SMOKE.  UNABLE TO STOP ALARM, BATTERY REMOVED.  LAVATORY BLOCKED FOR USE.  MAINTENANCE REMOVED AND REPLACED FORWARD LAVATORY SMOKE DETECTOR AND BATTERY.  SECURED AND OPERATIONAL CHECK GOOD.
